# SDR SWAA2021071592232

- Difficulty date: June 7, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 55,234 hours, 32,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS696 AT BL0 FWD AND AFT SIDE CENTER SECTION (2 EA) / REPLACED SUPPORT ANGLE(1E/A)AND BRACKET(2E/A) LOCATED BS696 AT BL0 FWD AND AFT SIDE CENTER SECTION IAW B737-700 SRM 51-40-02 AND DRAWING #111A6000
